Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 28, Number 5

Möbius and sub-Möbius structures
S. Buyalo.
St. Petersburg Math. J. 28 (2017), 555-568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Asymptotics of parabolic Green’s functions on lattices
P. Gurevich.
St. Petersburg Math. J. 28 (2017), 569-596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Interpolation by periods in a planar domain
M. B. Dubashinskiy.
St. Petersburg Math. J. 28 (2017), 597-669
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Induced bounded remainder sets
V. G. Zhuravlev.
St. Petersburg Math. J. 28 (2017), 671-688
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On unconditional bases of exponentials in weighted spaces on an interval of the real axis
K. P. Isaev, R. S. Yulmukhametov and A. A. Yunusov.
St. Petersburg Math. J. 28 (2017), 689-706
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Free subgroups in almost subnormal subgroups of general skew linear groups
N. K. Ngoc, M. H. Bien and B. X. Hai.
St. Petersburg Math. J. 28 (2017), 707-717
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Littlewood–Paley–Rubio de Francia inequality for the Walsh system
N. N. Osipov.
St. Petersburg Math. J. 28 (2017), 719-726
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content